# SDR IPXA2015031987182

- Difficulty date: March 4, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N446UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27735
- Aircraft time: 28,626 hours, 15,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50056
- Condition: Corroded
- Location: Bs 1010
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, CABIN CENTER RT FLOOR SUPPORT HAS CORROSION STA 1010, RBL 32. DOT 35102, REWORKED DAMAGED AREA IAW 51-10-02-0G FOUND TO BE LIMITS IAW SRM 53-00-51-1A-1 DETAIL II, ORIGINAL .053 AFTER REWORK MATERIAL LOSS .006.  REMOVED FLOOR SUPPORT AT STA 1010 RBL IAW SRM 51-40-02-0G.  FABRICATED FLOOR SUPPORT ON MAE TRAVELER T15/1128430 & LOCATED AND DRILLED IAW SRM 51-40-05.
